Neuroleptic malignant syndrome after venlafaxine

Seshagiri Rao Nimmagadda, David Hugh Ryan, Stephen Atkin

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

A patient developed neuroleptic malignant syndrome after a single dose of venlafaxine with trifluoperazine treatment. A dopamine-inhibition effect induced by one dose of venlafaxine may have augmented dopamine-receptor inhibition by trifluoperazine.

Original languageEnglish
Pages (from-to)289-290
Number of pages2
JournalLancet
Volume355
Issue number9200
DOIs
Publication statusPublished - 22 Jan 2000
Externally publishedYes

Fingerprint

Neuroleptic Malignant Syndrome
Trifluoperazine
Dopamine Agents
Dopamine Receptors
Venlafaxine Hydrochloride
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Neuroleptic malignant syndrome after venlafaxine. / Nimmagadda, Seshagiri Rao; Ryan, David Hugh; Atkin, Stephen.

In: Lancet, Vol. 355, No. 9200, 22.01.2000, p. 289-290.

Research output: Contribution to journalArticle

Nimmagadda, Seshagiri Rao ; Ryan, David Hugh ; Atkin, Stephen. / Neuroleptic malignant syndrome after venlafaxine. In: Lancet. 2000 ; Vol. 355, No. 9200. pp. 289-290.
@article{5675f231ab814549b462f17a91ead214,
title = "Neuroleptic malignant syndrome after venlafaxine",
abstract = "A patient developed neuroleptic malignant syndrome after a single dose of venlafaxine with trifluoperazine treatment. A dopamine-inhibition effect induced by one dose of venlafaxine may have augmented dopamine-receptor inhibition by trifluoperazine.",
author = "Nimmagadda, {Seshagiri Rao} and Ryan, {David Hugh} and Stephen Atkin",
year = "2000",
month = "1",
day = "22",
doi = "10.1016/S0140-6736(99)03514-X",
language = "English",
volume = "355",
pages = "289--290",
journal = "The Lancet",
issn = "0140-6736",
publisher = "Elsevier Limited",
number = "9200",

}

TY - JOUR

T1 - Neuroleptic malignant syndrome after venlafaxine

AU - Nimmagadda, Seshagiri Rao

AU - Ryan, David Hugh

AU - Atkin, Stephen

PY - 2000/1/22

Y1 - 2000/1/22

N2 - A patient developed neuroleptic malignant syndrome after a single dose of venlafaxine with trifluoperazine treatment. A dopamine-inhibition effect induced by one dose of venlafaxine may have augmented dopamine-receptor inhibition by trifluoperazine.

AB - A patient developed neuroleptic malignant syndrome after a single dose of venlafaxine with trifluoperazine treatment. A dopamine-inhibition effect induced by one dose of venlafaxine may have augmented dopamine-receptor inhibition by trifluoperazine.

UR - http://www.scopus.com/inward/record.url?scp=0034700873&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034700873&partnerID=8YFLogxK

U2 - 10.1016/S0140-6736(99)03514-X

DO - 10.1016/S0140-6736(99)03514-X

M3 - Article

VL - 355

SP - 289

EP - 290

JO - The Lancet

JF - The Lancet

SN - 0140-6736

IS - 9200

ER -